Bullous Fixed Drug Eruption Caused by Doxycycline.
Аннотация
A 50-year-old woman presented to our dermatology clinic with pruritic lesions on her hands that had appeared 24 hours earlier. The clinical manifestations had started 24 hours after taking 100 mg of doxycycline for acute bronchitis. She had no history of allergic disease or allergic reactions to drugs. The dermatologic examination revealed multiple erythematous, purplish annular patches with overlying bullae with hemorrhagic content on both palms (Figure 1). The patient had no fever, and the rest of the physical examination did not reveal any abnormalities. Results of laboratory tests were within normal limits. A skin biopsy was performed, showing hydrophic degenerations of the basal membrane, a superficial perivascular infiltrate consisting of lymphocytes and eosinophils, and red blood cells in the dermis (Figure 2). A pharmacovigilance investigation was conducted, and doxycycline was confirmed as the agent responsible for the bullous fixed drug eruption (FDE) in our patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.